Cross-reactivity between Necator americanus and Schistosoma mansoni in mice

Timothy, L.M. and Coulson, P.S. and Behnke, Jerzy M. and Wilson, R.A. Cross-reactivity between Necator americanus and Schistosoma mansoni in mice. International Journal for Parasitology, 22 (8). pp. 1143-1149. ISSN 0020-7519

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Official URL: http://www.sciencedirect.com/science/journal/00207519


Item Type:Article
Additional Information:“This article was published in The International Journal for Parasitology, Vol number 22, Timothy L., Coulson P., Behnke J.M. & Wilsopn R.A., Cross-reactivity between Necator americanus and Schistosoma mansoni in mice, Pages Nos 1143-1149, Copyright Elsevier (1992)”.
Schools/Departments:Faculty of Medicine and Health Sciences > School of Biology
ID Code:1166
Deposited By:Behnke, Professor Jerzy M.
Deposited On:05 Nov 2009 09:58
Last Modified:05 Nov 2009 09:58

Repository Staff Only: item control page